RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 10, Issue 2  


Category of $\mathfrak{g}$-modules
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
1
Integrals of higher-order stationary KdV equations and eigenvalues of the Hill operator
O. I. Bogoyavlenskii
9
Atiyah–Patodi–Singer functionals for characteristic functionals for tangent bundles
A. M. Gabrièlov, I. M. Gel'fand, M. V. Losik
13
Coverings of $p$-adic symmetric regions
V. G. Drinfeld
29
A generalized Petrovsky inequality for odd-degree curves
V. A. Krasnov
41
Decomposition of simple singularities of functions
O. V. Lyashko
49
Functions with isomorphic Jacobian ideals
A. N. Shoshitaishvili
57

Brief communications
An expression for the number of frequencies of oscillation of a shell of revolution with a small number of waves along the parallel
A. G. Aslanyan
63
A counterexample to smooth linearization
G. R. Belitskii
65
Homotopies of positive canonical systems with periodic coefficients
A. L. Berezovskii, Yu. G. Borisovich
67
Reconstructions of wave fronts depending on one parameter
V. M. Zakalyukin
69
Algebraic curves and commuting matricial differential operators
V. Ya. Ivrii
71
Algebraic curves and commuting matricial differential operators
I. P. Kornfeld
73
Algebraic curves and commuting matricial differential operators
I. M. Krichever
75
Lagrangian formalism in variational calculus
B. A. Kupershmidt
77
Growth of an entire function of finite order of two variables with respect to one of them
B. I. Lokshin
79
Floquet theory for parabolic equations
A. I. Miloslavskii
80
The completeness of the eigenvectors and associated vectors of a self-adjoint quadratic bundle
M. B. Orazov
82
The solution of a differential-functional equation
S. I. Pidkuiko, A. M. Stepin
84
Representation of the operator $e^{-tP}$ by a continual integral
V. L. Roitburd
86
Maximal subgroups and the Frattini subgroup of a Lie group
G. A. Soifer
88
Tensor products of the representations of the group $SL(2,\mathbb{R})$
Sh. Sh. Sultanov
90
Letters to the editor
V. G. Kac
93
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020